# SDR SWIA971675

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- Engine: Pwa PW118B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Line
- Condition: Collapsed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INLET FAILED IN FLIGHT.  RETURNED TO PDX.  FOUND LEFT ENGINE INLET FLEX LINE COLLAPSED.  INSTALLED NEW SERVICEABLE FLEX LINE IAW MM 30-00-00, OPS CHECKS GOOD.
